# SDR DL757081784

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,822 hours, 30,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Bs 1701 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FUSELAGE SKIN DENTS AND OIL CANNING WERE FOUND AT BETWEEN STA 1701 TO 1720 AND S-15L AND S-17L.  THE DENTS WERE APPROVED AS IS AND THE OIL CANNING SKIN WAS CUT OUT AND REPAIRED PER BOEING REPAIR INSTRUCTIONS.
